About this Journal Submit a Manuscript Table of Contents
ISRN Computational Mathematics
Volume 2012 (2012), Article ID 341069, 5 pages
http://dx.doi.org/10.5402/2012/341069
Research Article

Approximate Solution for the Electrohydrodynamic Flow in a Circular Cylindrical Conduit

1Department of Mathematics, University of Karachi, Karachi 75270, Pakistan
2Abdul Salam School of Mathematical Sciences, GC University, Lahore, Pakistan
3Department of Mathematics, NED University of Engineering and Technology, Karachi-75270, Pakistan
4Department of Mathematics, COMSATS Institute of Information Technology, Lahore, Pakistan

Received 21 November 2011; Accepted 27 December 2011

Academic Editors: P. Castillo and D. S. Corti

Copyright © 2012 Najeeb Alam Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Najeeb Alam Khan, Muhammad Jamil, Amir Mahmood, and Asmat Ara, “Approximate Solution for the Electrohydrodynamic Flow in a Circular Cylindrical Conduit,” ISRN Computational Mathematics, vol. 2012, Article ID 341069, 5 pages, 2012. doi:10.5402/2012/341069